sexologist-icon
Period Delay after EPC
MY friend had a period on 6 to 10 Aug.On 11th Aug We both were lubricated. My inner touched to her inner.For saety purpose she took unwanted 72 within 24 hours.She took 2 doses. But todat it's 18th July .But she don't have period .So what to do ?
39 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kuldeep Wagh
Gynecologist 13 yrs exp Pune

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Ipill causes late period. That's the commonest side effect. Just so a urine pregnancy test. That will confirm everything
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.